×

Found 21 Documents (Results 1–21)

100
MathJax

An open problem in the theory of regularization by noise for nonlinear PDEs. (English) Zbl 1393.35292

Albeverio, Sergio (ed.) et al., Stochastic geometric mechanics. CIB, Lausanne, Switzerland, January–June 2015. Cham: Springer (ISBN 978-3-319-63452-4/hbk; 978-3-319-63453-1/ebook). Springer Proceedings in Mathematics & Statistics 202, 13-29 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Random perturbation of PDEs and fluid dynamic models. École d’Été de Probabilités de Saint-Flour XL – 2010. (English) Zbl 1221.35004

Lecture Notes in Mathematics 2015. Berlin: Springer (ISBN 978-3-642-18230-3/pbk; 978-3-642-18231-0/ebook). ix, 176 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification